# SDR TWAA0102804

- Difficulty date: February 10, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND 4 INCH J-ANGLE FLOOR SUPPORT CORRODED AT STA 1155, RBL 13 INCHES.  REPLACED ANGLE WITH NEW.  INSTALLED HI-LOKS PER SRM 51-30-5.
